On a weakly hyperbolic quasilinear mixed problem of second order
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 2, pp. 251-267.
@article{ASNSP_2001_4_30_2_251_0,
     author = {d'Ancona, Piero and Di Flaviano, Mariagrazia},
     title = {On a weakly hyperbolic quasilinear mixed problem of second order},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {251--267},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 30},
     number = {2},
     year = {2001},
     mrnumber = {1895711},
     zbl = {1072.35128},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2001_4_30_2_251_0/}
}
TY  - JOUR
AU  - d'Ancona, Piero
AU  - Di Flaviano, Mariagrazia
TI  - On a weakly hyperbolic quasilinear mixed problem of second order
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 2001
SP  - 251
EP  - 267
VL  - 30
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_2001_4_30_2_251_0/
LA  - en
ID  - ASNSP_2001_4_30_2_251_0
ER  - 
%0 Journal Article
%A d'Ancona, Piero
%A Di Flaviano, Mariagrazia
%T On a weakly hyperbolic quasilinear mixed problem of second order
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 2001
%P 251-267
%V 30
%N 2
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_2001_4_30_2_251_0/
%G en
%F ASNSP_2001_4_30_2_251_0
d'Ancona, Piero; Di Flaviano, Mariagrazia. On a weakly hyperbolic quasilinear mixed problem of second order. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 2, pp. 251-267. http://www.numdam.org/item/ASNSP_2001_4_30_2_251_0/

[1] R.A. Adams, "Sobolev spaces", Academic Press[A subsidiary of Harcourt Brace Jovanovich, Publishers], New York- London, 1975, Pure and Applied Mathematics, Vol. 65. | MR | Zbl

[2] R.G. A, A mixed problem for second order hyperbolic equations, Izv. Akad. Nauk Armjan. SSR Ser. Mat. 12 (1977), 32-45, 85. | MR | Zbl

[3] P. D'Ancona - M. Di Flaviano, An abstract degenerate hyperbolic equation with application to mixed problems, Hokkaido Math. J. (2) 29 (2000), 315-328. | MR | Zbl

[4] P. D'Ancona - R. Manfrin, A class of locally solvable semilinear equations of weakly hyperbolic type, Ann. Mat. Pura Appl. 168 (1995), 355-372. | MR | Zbl

[5] P. D'Ancona - R. Racke, Weakly hyperbolic equations in domains with boundaries, Nonlinear Anal. 33 (1998), 455-472. | MR | Zbl

[6] R.S. Hamilton, The inverse function theorem of Nash and Moser, Bull. Amer. Math. Soc. (1) 7 (1982), 65-222. | MR | Zbl

[7] L. Hörmander, "The analysis of linear partial differential operators", second ed., Springer-Verlag, Berlin, 1990. | Zbl

[8] K. Kimura, A mixed problem for weakly hyperbolic equations of second order, Comm. Partial Differential Equations 6 (1981), 1335-1361. | MR | Zbl

[9] M.L. Krasnov, Mixed boundary problems for degenerate linear hyperbolic differential equations second order, Mat. Sb. 49 (1959), 29-84. | MR | Zbl

[10] A. Kubo, Mixed problems for some weakly hyperbolic second order equations, Math. Japonica (5) 29 (1984), 721-751. | MR | Zbl

[11] A. Kubo, On the mixed problems for weakly hyperbolic equations of second order, Comm. Partial Differential Equations (9) 9 (1984), 889-917. | MR | Zbl

[12] A. Kubo, Well posedness for the mixed problems of degenerate hyperbolic equations, Funkcialaj Ekvacioj 34 (1991), 95-102. | MR | Zbl

[13] J.-L. Lions - E. Magenes, "Non-homogeneous boundary value problems and applications", Vol. II. Die Grundlehren der mathematischen Wissenschaften. Springer-Verlag, New York-Heidelberg, 1972. | MR | Zbl

[14] V.A. Malovichko, Boundary value problems for degenerate and nondegenerate hyperbolic systems, Differentsial' nye Uravneniya 25 (1989) 1977-1981, 2022. | MR

[15] O.A. Oleinik, The Cauchy problem and the boundary value problem for second order hyperbolic equations degenerating in a domain and on its boundary, Soviet Math. Dokl. (3) 7 (1966), 969-977. | Zbl

[16] O.A. Oleinik, On the Cauchy problem for weakly hyperbolic equations, Comm.Pure Appl. Math. 23 (1970), 569-586. | MR | Zbl

[17] R. Sakamoto, "Hyperbolic boundary value problems", Cambridge University Press, Cambridge, 1982. | MR | Zbl